MAUDE Adverse Event Report: BIOSENSE WEBSTER INC DECANAV; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

BIOSENSE WEBSTER INC DECANAV; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Catalog Number R7D282CT
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Cardiac Tamponade (2226)
Date of Event 02/26/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent an atrial fibrillation ablation, and the patient experienced pericardial effusion that required pericardiocentesis.A pericardial effusion was noted post transeptal access.Routine intracardiac echocardiography (ice) imaging revealed the issue.The patient's heart rate dropped temporarily, but this had not prompted the ice imaging.A pericardiocentesis was performed.At this point, no ablation had been performed and the case was cancelled.The patient was reported to be stable.It was noted the patient has an aortic aneurysm.The event is being reported under the mapping catheter, as a conservative measure, as it is unclear what caused the adverse event and if mapping occurred prior to the adverse event.The aortic aneurysm appeared to be a pre-existing condition; however, follow up is requested to confirm.

Brand Name
DECANAV
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key21688577
Report Number2029046-2025-00903
Device Sequence Number9420195
Product Code DRF
UDI-Device Identifier10846835008791
UDI-Public10846835008791
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K080425
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberR7D282CT
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2025
Initial Report FDA Received Date03/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTO 3 RMT SYSTEM; SOUNDSTAR SIEMENS 10F; TRANSSEPTAL SHEATH
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient SexUnknown